MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC IMPLANT INSERTER; MISC ORTHO SURGICAL INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC IMPLANT INSERTER; MISC ORTHO SURGICAL INSTRUMENT
Catalog Number 03.820.129
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Lot numbers: t919219, t987227 not confirmed.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j & j employee.Pma/ 510(k) unknown.Without a lot number the device history records review could not be completed.Product was not returned.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported that on an unknown date, during the preparation for cleaning after the surgery at the back table, the prodisc implant inserter broke.There was no patient involvement.This complaint involves one (1) device.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6 device history lot , part number: 03.810.129, synthes lot number: t987227, release to warehouse date: 22-may-2013, manufacture site: tuttlingen, part expiration date: n/a, list of nonconformance¿s: 118270.Further review of the device history records showed that there were no issues at the time of manufacturing of this device and it's sub components that would contribute to the complaint condition.The raw material certificate was reviewed and the used material was according to the specification of the device.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
IMPLANT INSERTER
Common Device Name
MISC ORTHO SURGICAL INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8327846
Report Number2939274-2019-56398
Device Sequence Number206191
Product Code LXH
UDI-Device Identifier10705034731681
UDI-Public(01)10705034731681
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.820.129
Device Lot NumberT987227
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/22/2019
Supplement Date Received by Manufacturer02/18/2019
03/14/2019
Initial Report FDA Received Date02/11/2019
Supplement Report FDA Received Date03/11/2019
03/14/2019
Patient Sequence Number1